# SDR AALA2020062399028

- Difficulty date: June 11, 2020
- Submitted: June 23, 2020
- Operation: Air carrier
- Aircraft: N801NN
- Make and model: Boeing 737823
- Aircraft serial: 29565
- Aircraft time: 33,611 hours, 13,526 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Tie Down
- Part number: 141A52202
- Condition: Corroded
- Location: Bs 306
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION ON FORWARD ENTRY DOOR FLOOR  AFT SLIDE MOUNT TIEDOWN UPPER SURFACE AT BS 306, LBL 59 AND S17L. REPLACED MOUNT TIEDOWN ASSEMBLY PER SRM 51-40-01.
